# SDR ASAA2025102961936

- Difficulty date: October 29, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N224AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62680
- Aircraft time: 33,220 hours, 10,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOPLISHING TASK CARD 78233001 FOUND EMERGENCY BATT PACK BAD AT L-2 DOOR EXIT. GROUNDED - YES. REMOVED & REPLACED EMERGENCY BATT PACK IN AFT GALLEY OVERHEAD FOR L-2 DOOR EXIT PULLED & RESET 2 C/B'S REMOVED MIG 51A TAGS. REF AMM 25-21-45-400-803-001 OPS CK GOOD.
